# SDR AALA20030266

- Difficulty date: February 19, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP HAS CRACKS TWO PLACES STATION 1309 BETWEEN LIGHTENING HOLES APPROX 2.5 INCHES AND AT LIGHTENING HOLES STATION 1291-1297 APPROX 3.5 INCHES.  REPLACED CUSP PANEL FROM STATION 1250 TO 1310 RIGHT AARD 53-00-00-07 AND SRM 53-05-00 FIG 97.  (M)
